# SDR 99FDEA00205

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408FE
- Make and model: Airbus A310-203
- Aircraft serial: 257
- Engine: Ge CF680A3
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063504
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 2 ENG SHUT DOWN DUE TO LOW OIL PRESS, NO RESTART.  *S/D*  REMOVED AND REPLACED NR 2 ENG MEC AND FUEL PUMP AS PER AIRBUS MM.  CK GOOD.  REMOVED AND REPLACED CIT SENSOR PER MM.
